Some results on $\eta$-Ricci solitons in quasi-Sasakian 3-manifolds
Commun. Korean Math. Soc. 2021 Vol. 36, No. 2, 377-387
Published online December 22, 2020
Printed April 30, 2021
Abdul Haseeb, Shashikant Pandey, Rajendra Prasad
Jazan University; University of Lucknow; University of Lucknow
Abstract : In the present paper, we characterize quasi-Sasakian 3-mani\-folds admitting $\eta$-Ricci solitons. Finally, the existence of $\eta$-Ricci soliton in a quasi-Sasakian $3$-manifold has been proved by a concrete example.
Keywords : $\eta$-Ricci solitons, quasi-Sasakian 3-manifold, $\eta$-Einstein manifolds, projective curvature tensor
MSC numbers : Primary 53C15, 53C25
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd